MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, INC. DURAKNOT; LAPAROSCOPE, GENERAL PLASTIC SURGERY

ETHICON ENDO-SURGERY, INC. DURAKNOT; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number SW100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
After multiple duraknots were fired, the equipment began malfunctioning.The item was removed from the sterile field, and a replacement was opened to the sterile field, which worked with no issues.It is unknown whether the replacement system was from the same lot or a different lot.The or team has been asked to capture this information for future events.

Brand Name
DURAKNOT
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, INC.
3801 university blvd se
albuquerque NM 87106
MDR Report Key7291661
Report Number7291661
Device Sequence Number19051788
Product Code GCJ
UDI-Device Identifier10705036002888
UDI-Public(01)10705036002888(17)220930(10)P93W0U
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2018
Report Date (Section F) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/30/2022
Device Model NumberSW100
Device Catalogue NumberSW100
Device Lot NumberP93W0U
Other Device ID NumberA93358P02
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/13/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO
Patient Age52 YR
Patient Weight85
Date Report Sent to FDA02/13/2018